Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Headache, neck pain, eye pain, dizziness. What could it be?

Been having headaches for a couple of days with it making my neck hurt and my eyes hurt and dizzyness with it it what could it be or what sould I do.? Been taking things for the headaches and nothing making it go away. Plz I need someone to help me out on what to do. I m unemployed right now and don t know what to do and I m 34 years old
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
It seems from the history that you are having neck pain, headache, eye pain associated with dizziness.
All these symptoms are usually seen in primary headaches like migraine. The treatment is by the use of analgesic and anti-inflammatory drugs in the acute phase and by use of prophylactic drugs like flunarizine to prevent recurrent attacks.
Hence I advice you to consult your doctor for examination and treatment accordingly.

Thank you
Answered: Sun, 4 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor